I was on TRT for just five weeks in 2011 and it was a disaster, as you can see from this lengthy message wrote at the time:
The depersonalization and brain fog remain to this day, along with some of the other symptoms that most likely reflect a highly sensitised central nervous system.
I recently came across this old article:
Anabolic steroids may lead to violence
Friday, 21-Nov-2003 11:40AM PST
Story from United Press International
Copyright 2003 by nited Press International (via ClariNet)
BOSTON, Nov. 21 (UPI) – Anabolic steroids may have long-term effects on players’ behavior and aggression long after they stop abusing the performance enhancing drugs.
NewsVantage â?? Just all the news you want, with all the depth you need.
Northeastern University psychology professor Richard Melloni, with funding from the National Institutes of Health, recently found evidence that long after steroid use ends it can produce long-term aggression, the university said Friday.
Melloni has been studying how steroids used during adolescence may permanently alter the brain’s ability to produce serotonin. Adolescent Syrian hamsters, given their similar brain circuitry to human adolescents, were administered doses of anabolic steroids and then measured for aggressiveness over certain periods of time.
The researchers initially hypothesized steroid use during adolescence might permanently alter the brain’s chemistry and a person’s tendency toward aggression long after use has stopped.
Their most recent findings, published this week in Hormones and Behavior, enabled them to confirm this hypothesis and conclude there is indeed a lengthy price – namely long-term aggression – to pay for drug abuse even after the ingestion of steroids ceases.
“We know testosterone or steroids affect the development of serotonin nerve cells, which, in turn, decreases serotonin availability in the brain,” Melloni says.
As I was 19 years old during the time of TRT, and arguably still in adolescence, depending on your personal age criteria, do you believe it is possible that the testosterone permanently messed up my serotonin levels, hence why many of the negative effects failed to disappear once treatment was ceased?
A lot depends on whether testosterone via androgel is an actual steroid or not (it’s hard to find a clear cut answer on this, it’s certainly a steroid hormone but whether that’s the same thing is unclear to me…)
The reason this is important is because I still need to fix my testosterone levels somehow, and even risk TRT again, so your thoughts would be greatly appreciated.
Also, if anyone has any ideas how to fix a hypersensitive nervous system, bearing in mind that I can’t tolerate supplements well any more, that would be great!
Thank you guys.